# SDR 06FDEA1105

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE VERTICAL T/E ACCESS PANEL ATTACHMENT STRUCTURE HAS CORROSION AT 4 EA LOCATION LT SIDE REF   N00745.  EXFOLIATED CORROSION BEYOND LIMITS ON STRIP AND CONNECTING PROFILE IAW SRM 55-30-00.  REMOVED AND REPLACED STRIP AND PROFILE IAW SRM 51-72-10.  AREAS ON PROFILE EDGE AND PROFILE L-SECTION WITHIN LIMITS OF SRM 55-30-00.
